Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have PCOD. Taking Clomiphene, Estradiol, Susten. Have PV bleeding. Normal?

i am 29yrs old,suffering from pcod for last 10yrs.Now i am trying for an issue.I am taking clomiphene 50mg for 5 days from day 3, estradiol valerate2mg from day8 in BD dose,susten 200mg from day 16.after 5 days of taking susten Iam having pv bleeding on day 21 inspite of continuing susten. I want to know why this is happening and whether it is normal or not?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
It is not normal to have bleeding with hormone supplement if the dose is sufficient and if the body hormone levels are in the normal range. Ovulation may or may not have occurred in this cycle and this should have been ascertained by follicular study or basal body temperature marking. If the bleeding does not stop with rest or is increasing, please report the matter immediately to your consultant to get further help. Ovarian hyper-stimulation secondary to induction also can lead to such clinical picture. Hope this helps.
Answered: Thu, 31 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor